# SDR 2004F00304

- Difficulty date: June 17, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE TO MEXICO, THE NR 2 OIL QUANTITY DECREASED TO ZERO FOLLOWED BY A DROP IN OIL PRESSURE.  PRECAUTIONARY SHUT DOWN NR 2 ENGINE.  AIRCRAFT DIVERTED BACK TO MMMD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED NR 2 ENGINE AND FOUND NR 4 BEARING CHIP METAL DETECTOR OFF.  RE-INSTALLED CHIP DETECTOR PLUG LEAK CHECK GOOD IAW MM 72-00 AND PWA SERVICE BULLETIN 39-08.  ENGINE SERVICED PER MM 12-13-1.  AIRCRAFT RETURNED BACK TO SERVICE.  (M)
